Translator Disclaimer
December 1995 Convergence theorems for relative spectral functions on hyperbolic Riemann surfaces of finite volume
Jay Jorgenson, Rolf Lundelius
Duke Math. J. 80(3): 785-819 (December 1995). DOI: 10.1215/S0012-7094-95-08027-2
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.80 • No. 3 • December 1995
Back to Top